# SDR ASOA201000595

- Difficulty date: April 19, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 26,362 hours, 22,423 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 469.63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED AT FS469.63 BELOW LT WING ENERGENCY EXIT THAT THE FUSELAGE OVERWING PANEL 161DL ATTACHES TO RT 161728.  (RESOLVED ON W/O: 155601 TASKCARD: N/R-00370 )  JOB 8732425 /OPERATION / REMOVED CRACKED ANGLE AT FS 469.93 JUST BELOW LT WING EMERGENCY EXIT THAT THE FUSELAGE OVERWING PANEL 161DL ATTACHES TO IAW SRM 51-42-06.  NEW ANGLE AT FS 469.93 NEEDS TO BE INSTALLED.  RECEIVED NEW SERVICEABLE ANGLE PN 601R31037-61 AND INSTALLED IAW  SRM 51-42-06 REAPPLIED SELF CONTOURING SEALING PAD TO NEW ANGLE IAW AMM 51-23-00 PG 1. (CLOSED)
